Pacific Journal of Mathematics

Real closures of fields at orderings of higher level.

Ron Brown

Article information

Source
Pacific J. Math., Volume 127, Number 2 (1987), 261-279.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102699562

Mathematical Reviews number (MathSciNet)
MR881759

Zentralblatt MATH identifier
0676.12005

Subjects
Primary: 12J15: Ordered fields
Secondary: 12D15: Fields related with sums of squares (formally real fields, Pythagorean fields, etc.) [See also 11Exx] 12J10: Valued fields

Citation

Brown, Ron. Real closures of fields at orderings of higher level. Pacific J. Math. 127 (1987), no. 2, 261--279. https://projecteuclid.org/euclid.pjm/1102699562


Export citation

References

  • [B] E. Becker, Hereditarily-PythagoreanFields and Orderings of Higher Level, IMPA Lecture Notes, No. 29, Rio deJaneiro, 1978.
  • [Bl] E. Becker, Local global theoremsfor diagonalforms of higher degree, J. Reine Angew. Math., 318 (1980), 36-50.
  • [BHR] E.Becker, J. Harman and A. Rosenberg, Signatures offields andextension theory, J. reine angew. Math, 330 (1982), 53-75.
  • [BK] E. Becker andE. Kopping, Reduzierte quadratische Formen und Semiordnungen reeller Kbrper, Abh. Math. Sem. Univ. Hamburg, 46(1977), 143-177.
  • [BR] R. Brown, Real places and orderedfields, Rocky Mountain J. Math., 1 (1971), 633-636.
  • [BR1] R. Brown, An approximation theorem for extended prime spots, Canad. J. Math., 24 (1972), 167-184.
  • [BR2] R. Brown, Extended prime spots and quadratic forms, Pacific J. Math., 51 (1974), 379-395.
  • [BR3] R. Brown, The behavior of chains of orderings under field extensions and places, Pacific J. Math., 127 (1987), 281-297.
  • [CE] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, Princeton, 1956.
  • [CR] T. Craven, Orderings of higher level and semilocal rings, Math. Z., 176 (1981), 577-581.
  • [F] L. Fuchs, Infinite Abelian Groups,v. 1, Academic Press, New York, 1970.
  • [H] J. Harman, Chains of higher level orderings, Ph. D. Dissertation, University of California at Berkeley, 1980.
  • [HW] D. Harrison and H. Warner, Infinite primes of fields and completions, Pacific J. Math., 45 (1973), 201-206.
  • [KR] J. Kleinstein and A. Rosenberg, Witt rings of higher level, Bull. Inst. Math. Acad. Sinica, 8 (1980), 353-363.
  • [L] T. Y. Lam, The theory of orderedfields, Proceedings of the Algebra and Ring Theory Conference (ed. B. McDonald), University of Oklahoma 1979, Marcel Decker, 1980.
  • [M] S. MacLane, Homology, Springer-Verlag, New York, 1963.
  • [Ml] S. MacLane, Subfields and automorphism groups of p-adic fields, Annals of Math., 40 (1939), 423-442.
  • [P] A. Prestel, Lectures on Formally Real Fields, Monografias de Matematica No. 22, Institute de Matematica Pura e Aplicada, Rio de Janeiro, 1975.
  • [R] P. Ribenboim, Theorie des Valuations, Les Presses de Universite de Montreal, Montreal, 1964.